# SDR DALA2025072205504

- Difficulty date: July 18, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 76,037 hours, 28,975 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1092450) DURING HCK AT QRO, WHILE PERFORMING LOWER FUSELAGE AND NOSE LANDING GEAR INSPECTION PER WC 5300-2422, CORROSION WERE FOUND AFFECTING THE FUSELAGE AIRPHONE ANTENNA AREA BETWEEN STA 747 AND STA 767, AND BETWEEN S-27R TO S-27L, COMMON TO THE SKIN & FITTING. MAINTENANCE REPAIRED CORROSION PER ERA 627629-14.
